MathSciNet Relay Station
MathSciNet bibliographic data
MR271969 (42 #6850) 57.20 (26.00)
Geroch, Robert; Kronheimer, Erwin; McCarty, George No topologies characterize differentiability as continuity. Proc. Amer. Math. Soc. 28 1971 273–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement